Ann. Funct. Anal.

Volume 6, Number 2, 2015


 This issue is completed but it is not available yet




A qualitative description of graphs of discontinuous polynomial functions

J.M. Almira; Kh.F. Abu-Helaiel



pp. 1-10

Full Text

doi: 10.15352/afa/06-2-1


Applications to the Cameron-Storvick type theorem  with  respect to the Gaussian process

I.Y. Lee; H.S. Chung; S.J. Chang



pp. 11-25

Full Text

doi: 10.15352/afa/06-2-2


The stable rank of C*-modules

M. Achigar



pp. 26-32

Full Text

doi: 10.15352/afa/06-2-3


Cyclicity for unbounded multiplication operators in Lp- and C0-spaces

S. Zaigler; D.P.L. Castrigiano



pp. 33-48

Full Text

doi: 10.15352/afa/06-2-4


Interplay of Wiener-Hopf and Hankel operators with almost periodic Fourier symbols on standard and variable exponent Lebesgue spaces

L.P. Castro; A. S. Silva


pp. 49-59

Full Text

doi: 10.15352/afa/06-2-5


Notes about subspace-supercyclic operators

L. Zhang; Z.-H. Zhou



pp. 60-68

Full Text

doi: 10.15352/afa/06-2-6


Existence of optimal subspaces in reflexive Banach spaces

H. Cuenya; F. Levis



pp. 69-77

Full Text

doi: 10.15352/afa/06-2-7


On inequalities involving eigenvalues and traces of Hermitian matrices

R. Sharma; R. Kumar; S. Garga



pp. 78-90

Full Text

doi: 10.15352/afa/06-2-8


Truncated moment problems for J-self-adjoint, J-skew-self-adjoint and J-unitary operators

S. Zagorodnyuk



pp. 91-103

Full Text

doi: 10.15352/afa/06-2-9


Inner functions and weighted composition operators on the Hardy-Hilbert space with unbounded weights

K.J. Izuchi; K.H. Izuchi, Y. Izuchi



pp. 104-115

Full Text

doi: 10.15352/afa/06-2-10


Applications of an analogue of conditional Wiener integrals

I.Y. Lee; H.S. Chung; S.J. Chang



pp. 116-132

Full Text

doi: 10.15352/afa/06-2-11


Higher rank numerical ranges of rectangular matrices

M. Zahraei; G. Aghamollaei



pp. 133-142

Full Text

doi: 10.15352/afa/06-2-12


Hankel operators with anti-meromorphic symbols

W. Zerouali; H. Alhomsi; E.H. Hachadi; E.H. Youssfi



pp. 143-161

Full Text

doi: 10.15352/afa/06-2-13


Hereditary properties of character injectivity with applications to semigroup algebras

M. Essmaili; M. Fozouni; J. Laali



pp. 162-172

Full Text

doi: 10.15352/afa/06-2-14


Spectral properties and restrictions of bounded linear operators

C. Carpintero; E. Rosas; J. Rodriguez; D. Munoz; K. Alcala



pp. 173-183

Full Text

doi: 10.15352/afa/06-2-15


A new look at the crossed product of pro-C*-algebras

M. Joita



pp. 184-203

Full Text

doi: 10.15352/afa/06-2-16


Functional versions for some operator entropy inequalities

M. Raissouli



pp. 204-211

Full Text

doi: 10.15352/afa/06-2-17


Property (aBw) and perturbations

Q. Zeng



pp. 212-223

Full Text

doi: 10.15352/afa/06-2-18


Some characterizations of Herz-type Hardy spaces with variable exponent

H. Wang; Z. Liu



pp. 224-233

Full Text

doi: 10.15352/afa/06-2-19


Further refinements of Zhan's inequality for unitarily invariant norms

H. Zuo; Y. Seo; M. Fujii



pp. 234-241

Full Text

doi: 10.15352/afa/06-2-20